Mathematical systems theory

, Volume 2, Issue 3, pp 251–256

On the range of an unbounded vector-valued measure

  • Czesław Olech
Article

DOI: 10.1007/BF01694009

Cite this article as:
Olech, C. Math. Systems Theory (1968) 2: 251. doi:10.1007/BF01694009

Copyright information

© Springer-Verlag New York Inc 1968

Authors and Affiliations

  • Czesław Olech
    • 1
    • 2
  1. 1.Center for Dynamical SystemsBrown UniversityPoland
  2. 2.Institute of MathematicsPolish Academy of SciencesKrakówPoland